# SDR P5CA0300879

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 9,693 hours, 1,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT STA 2392 THRU 2394 DEEP GOUGE. CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR DOUBLER & FILLER AS PER SRM 53-00-01 FIF 201.
